# SDR VNAA9903017

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097H020900
- Condition: Failed
- Location: Cabin
- Part time: 9,899 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE A/C FAILED TO PRESSURIZE DURING THE CLIMB PHASE OF THE FLT.  THE A/C RETURNED TO THE FIELD AND LANDED, W/O ANY FURTHER PROBLEMS.  OUTSTATION MX INSPECTED AND APPROVED THE A/C FOR A FERRY FLIGHT TO CAK MX BASE FOR REPAIR.  CAK MX INSPECTED AND TIGHTEND A LINE ON THE PNEUMATIC OUTFLOW VALVE AND CHECKED THE ENG CONTROL LEVER MICROSWITCH RIGGING.  OP CHECKS WERE COMPLETED AND THE A/C WAS RETURNED TO SERVICE.  LATER IN THE DAY, THE A/C FAILED TO PRESSURIZE INBOUND TO PIT.  PIT MX INSPECTED AND REPLACED THE PNEUMATIC OUTFLOW VALVE, IAW DORNIER MM 21-31-03.  OS CHECKS WERE COMPLETED, AND THE A/C WAS RETURNED TO SERVICE.
